MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-05
Medical Device Problem Codes Restricted Flow rate (1248); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that during use the sensation plus 40cc intra-aortic balloon (iab) had a fiber optic sensor failure alarm.No harm reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields b4 d9 g3 g6 h2 h3 h6 type of investigation findings component codes investigation conclusions h11 additional initial reporter names abi erikacorrected field b5 g2 h6 medical device problem code no decon or visual inspection performed since product was not returned and could not be evaluatedthe complaint describes a series of events between october 19 and november 4 2025 involving alarms and handling issues with an intraaortic balloon iab catheter during patient care and transfer on october 20 a ccu nurse reported a single iab catheter restriction alarm which cleared after troubleshooting with no signs of blood discoloration kinking or patient harm getinge support advised repositioning and dressing adjustments after the patient transferred to corewell health staff discovered that a flowtrac monitoring line had been incorrectly attached to the iab catheters inner lumen which was promptly removed getinge reinforced that only a fluidfilled pressurized transducer system should be used a biohazard kit originally intended for the first facility was redirected due to the transfer separately on november 4 a bronson icu nurse reported a fiber optic sensor failure alarm reseating the fiber optic cable did not resolve the issue so the team successfully transduced the inner lumen as the arterial source using compatible tubing surveillance information was collected and the catheter was requested for return no patient harm was reported in any of the interactionsbased on the event description the most likely root cause is improper or incompatible equipment handling and monitoring setup during patient care and interfacility transfer including the incorrect attachment of flowtrac tubing to the iab catheter inner lumen and challenges with fiber optic connections suggesting gaps in familiarity with the correct iab monitoring configuration and variability in handling across multiple clinical teams it is impossible to determine the root cause of the sensor failure since the product was not returned for evaluation the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
The complaint was received through a direct call from the customer to the emergency support program.No harm or injury to the patient was reported.It was reported by customer that during use the sensation plus 40cc intra-aortic balloon (iab) had a fiber optic sensor failure alarm and an iab catheter restriction alarm.
 
Additional Manufacturer Narrative
(additional initial reporter - abi).Updated fields - b4, e1, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d10, h6(type of investigation, component code).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB W/ ACCESSORIES (W/O STATLOCK)(CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23497356
Report Number2248146-2025-0000710
Device Sequence Number18418644
Product Code DSP
UDI-Device Identifier10607567109442
UDI-Public(01)10607567109442(10)3000478158(17)280527(11)250527
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-05
Device Catalogue Number0684-00-0568-05
Device Lot Number3000478158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Supplement Date Received by Manufacturer01/22/2026
02/07/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/30/2026
02/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient Age76 YR
Patient SexMale
Patient Weight94 KG